Alert archive / Indiana / Wind Advisories in 2009

Wind Advisory 1, NWS Indianapolis, IN

February 12, 200939 counties in Indiana

NWS Indianapolis, IN issued this wind advisory at Feb 12, 2009, 12:56 AM EST for 39 counties in Indiana. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Feb 12, 2009, 12:56 AM EST (05:56 UTC)
Expired
Feb 12, 2009, 6:00 PM EST
In force
17 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 05:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 5.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2009-02-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2009-02-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
683 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-88 m²/s²
0-3 km storm-relative helicity
-66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIND 120556
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1256 AM EST THU FEB 12 2009

INZ021-028>031-035>049-051>057-060>065-067>072-121200-
/O.EXP.KIND.HW.W.0001.000000T0000Z-090212T0600Z/
/O.NEW.KIND.WI.Y.0001.090212T0600Z-090212T1200Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1256 AM EST THU FEB 12 2009

...WIND ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...
...HIGH WIND WARNING WILL EXPIRE AT 1 AM EST EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING. THE
HIGH WIND WARNING WILL EXPIRE AT 1 AM EST EARLY THIS MORNING. 

A WEST WIND WILL CONTINUE TO GUST IN THE 30 TO 40 MPH RANGE
OVERNIGHT. ADDITIONAL WIDESPREAD DAMAGE IS NOT EXPECTED ALTHOUGH
SMALLER TREE BRANCHES AND ANY LOOSE OBJECTS WILL CONTINUE TO BLOW
AROUND.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
5 follow-up statements
000 
WWUS73 KIND 120846
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
346 AM EST THU FEB 12 2009

INZ028-035-036-043>045-051>053-060-061-067>072-121000-
/O.CAN.KIND.WI.Y.0001.000000T0000Z-090212T1200Z/
WARREN-FOUNTAIN-MONTGOMERY-VERMILLION-PARKE-PUTNAM-VIGO-CLAY-OWEN-
SULLIVAN-GREENE-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...CRAWFORDSVILLE...TERRE HAUTE...
VINCENNES...BEDFORD...SEYMOUR
346 AM EST THU FEB 12 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELED THE
WIND ADVISORY. 

WIND WILL BE FROM WEST...GUSTING TO 25 TO 30 MPH.

$$

INZ021-029>031-037>042-046>049-054>057-062>065-121700-
/O.EXT.KIND.WI.Y.0001.000000T0000Z-090212T2100Z/
CARROLL-TIPPECANOE-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-
SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE...BLOOMINGTON...
COLUMBUS
346 AM EST THU FEB 12 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON.

A WEST WIND WILL CONTINUE TO GUST IN THE 30 TO 40 MPH RANGE TODAY. 
ADDITIONAL WIDESPREAD DAMAGE IS NOT EXPECTED ALTHOUGH SMALLER
TREE BRANCHES AND ANY LOOSE OBJECTS WILL CONTINUE TO BLOW AROUND.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
SALLY
000 
WWUS73 KIND 121655
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1155 AM EST THU FEB 12 2009

INZ021-029>031-037>042-046>049-054>057-062>065-122100-
/O.CON.KIND.WI.Y.0001.000000T0000Z-090212T2100Z/
CARROLL-TIPPECANOE-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-HENDRICKS-MARION-HANCOCK-HENRY-MORGAN-JOHNSON-
SHELBY-RUSH-MONROE-BROWN-BARTHOLOMEW-DECATUR-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE...BLOOMINGTON...
COLUMBUS
1155 AM EST THU FEB 12 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

A WEST WIND WILL INCREASE THIS AFTERNOON AND BEGIN TO GUST IN THE 30
TO 40 MPH RANGE TODAY. ADDITIONAL WIDESPREAD DAMAGE IS NOT
EXPECTED ALTHOUGH SMALLER TREE BRANCHES AND ANY LOOSE OBJECTS WILL
CONTINUE TO BLOW AROUND.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JOHNSON
000 
WWUS73 KIND 121917
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
217 PM EST THU FEB 12 2009

INZ046-054-062-063-122030-
/O.CAN.KIND.WI.Y.0001.000000T0000Z-090212T2100Z/
HENDRICKS-MORGAN-MONROE-BROWN-
INCLUDING THE CITY OF...BLOOMINGTON
217 PM EST THU FEB 12 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE
WIND ADVISORY. 

WINDS HAVE DIMINISHED TO BETWEEN 10 AND 20 MPH. SOME GUSTS TO 35
MPH WILL STILL BE POSSIBLE UNTIL SUNSET BUT WINDS HAVE FALLEN
BELOW ADVISORY LEVELS.

$$

INZ021-029>031-037>042-047>049-055>057-064-065-122100-
/O.CON.KIND.WI.Y.0001.000000T0000Z-090212T2100Z/
CARROLL-TIPPECANOE-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MADISON-
DELAWARE-RANDOLPH-MARION-HANCOCK-HENRY-JOHNSON-SHELBY-RUSH-
BARTHOLOMEW-DECATUR-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
ANDERSON...MUNCIE...INDIANAPOLIS...SHELBYVILLE...COLUMBUS
217 PM EST THU FEB 12 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

A WEST WIND WILL INCREASE THIS AFTERNOON AND BEGIN TO GUST IN THE
30 TO 40 MPH RANGE TODAY. ADDITIONAL WIDESPREAD DAMAGE IS NOT
EXPECTED ALTHOUGH SMALLER TREE BRANCHES AND ANY LOOSE OBJECTS
WILL CONTINUE TO BLOW AROUND.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KIND 122048
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
348 PM EST THU FEB 12 2009

INZ021-029>031-037>039-047-048-055>057-064-065-122200-
/O.CAN.KIND.WI.Y.0001.000000T0000Z-090212T2100Z/
CARROLL-TIPPECANOE-CLINTON-HOWARD-BOONE-TIPTON-HAMILTON-MARION-
HANCOCK-JOHNSON-SHELBY-RUSH-BARTHOLOMEW-DECATUR-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
INDIANAPOLIS...SHELBYVILLE...COLUMBUS
348 PM EST THU FEB 12 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE
WIND ADVISORY. 

WIND GUSTS WERE NO MORE THAN 30 MPH AND THEY WILL CONTINUE TO
DIMINISH THIS EVENING.

$$

INZ040>042-049-122300-
/O.EXT.KIND.WI.Y.0001.000000T0000Z-090212T2300Z/
MADISON-DELAWARE-RANDOLPH-HENRY-
INCLUDING THE CITIES OF...ANDERSON...MUNCIE
348 PM EST THU FEB 12 2009

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM EST THIS AFTERNOON...

WIND GUSTS IN EXCESS OF 40 MPH ARE POSSIBLE FROM ANDERSON AND
MUNCIE THROUGH 6 PM.

THE WINDS WILL GRADUALLY DIMINISH THIS EVENING AND WIND GUSTS
SHOULD BE NO MORE THAN 30 MPH AFTER 6 PM. WIDESPREAD DAMAGE IS
NOT EXPECTED ALTHOUGH SMALLER TREE BRANCHES AND ANY LOOSE OBJECTS
WILL CONTINUE TO BLOW AROUND.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

JH
000 
WWUS73 KIND 122306
NPWIND

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
606 PM EST THU FEB 12 2009

...THE WIND ADVISORY IS NO LONGER IN EFFECT...

INZ040>042-049-130015-
/O.EXP.KIND.WI.Y.0001.000000T0000Z-090212T2300Z/
MADISON-DELAWARE-RANDOLPH-HENRY-
INCLUDING THE CITIES OF...ANDERSON...MUNCIE
606 PM EST THU FEB 12 2009

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. 


$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Feb 11, 11:52 PM EST, 1 hour 4 minutes earlier.

Area forecast discussion, Feb 11, 11:52 PM EST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1152 PM EST WED FEB 11 2009

.AVIATION...DISCUSSION FOR 120600Z TAF ISSUANCE. CLRG LN PROGRESSING
EWD FAIRLY RAPIDLY ACRS WRN IL. EXTRAPOLATION SUGGESTS MVFR CIGS
ARND 025 WL BE SCATTERING OUT BTWN 120900Z-121300Z...WITH ONLY
FEW-SCT INSTABILITY CLDS BASED ARND 030 AFT THAT.

3 HR PRES RISE MAX HAS NOW MIGRATED INTO ERN IND...SO WND GUSTS WL
GRADU SETTLE DOWN OVERNIGHT...ALTHOUGH SOME 35-40KT GUSTS STILL PSBL
ARND KIND FOR A COUPLE OF HRS AFT ISSUANCE TIME. AS P-GRAD CONTINUES
TO SLOWLY RELAX...XPCTG SFC GUSTS TO FALL MAINLY IN THE 20S BY
121000Z...WITH THESE GUSTS CONTINUING THRU 121800Z. WND HEADINGS
MOSTLY 260-280 DEGS.

&&

.DISCUSSION...

FORECAST FOCUS IS ON HIGH WINDS EARLY THEN ON POPS.

AT 19Z 989MB SFC LOW WAS ACROSS CENTRAL IL. DRY SLOT WAS MOVING INTO
SWRN FORECAST AREA /FA/...WITH LINE OF T/SHRA ACROSS REMAINDER OF
FA. ADDITIONAL T/SHRA WERE ACROSS IL. WINDS WERE INCREASING IN THE
DRY SLOT.

MODELS IN DECENT AGREEMENT AND WILL USE A BLEND.

SFC LOW PRES WILL CONTINUE TO INTENSIFY AS IT MOVES NE INTO IN.
WINDS WILL FIRST INCREASE AS DRY SLOT MOVES NE ACROSS THE FA. WINDS
IN DRY SLOT NOW ARE GUSTING TO AROUND 45KT. AS LOW MOVES
PAST...STRONG PRESSURE RISES SHOULD KEEP STRONG GUSTS GOING INTO THE
EVENING. BUFKIT WIND GUSTS AND RUC WIND GUSTS PROGS KEEP WIND GUSTS
BLW...BUT JUST BLW...50KT THRU 06Z. WITH HIGH WIND WARNING ALREADY
IN EFFECT...AND EXPECTED GUSTS NEAR CRITERIA...WILL LEAVE WIND
WARNING AS IS. WINDS WILL DIMINISH OVERNIGHT AS LOW EXITS...BUT THEY
MAY BE HIGH ENOUGH FOR A WIND ADVISORY AFTER THE WARNING EXPIRES.
WILL NOT CONFUSE THINGS BY ISSUING ONE NOW...BUT WILL WATCH CLOSELY
AS EVENING PROGRESSES. OTHERWISE...BY 00Z BULK OF STEADIER
PRECIPITATION WILL BE OUT OF THE FA. HOWEVER ENOUGH SHOULD STILL BE
SCATTERED ABOUT FOR CHANCE POPS MOST OF THE FA. MOST OF THESE WILL
QUICKLY EXIT THE AREA AS SYSTEM PULLS E...SO HAVE ENDED MOST POPS
AFT 06Z. FAR NERN FA MAY SEE LINGERING CHANCES FOR SOME LIGHT SNOW
AS COLDER AIR MOVES IN OVERNIGHT...AND THIS LINES UP WELL WITH PREV
FORECAST. MAV TEMPS LOOK A LITTLE WARM GIVEN TEMPS UPSTREAM...SO
WILL GO CLOSER TO COOLER MET.

HIGH PRESSURE MOVES IN FOR THURSDAY AND PROVIDES DRY CONDITIONS.
TIME SECTIONS SHOW SOME LINGERING MOISTURE SO EXPECT PARTLY CLOUDY
CONDITIONS. A BLEND OF MAV/MET NUMBERS LOOK BEST FOR HIGHS AS MAV
LOOKS TOO WARM IN SOME AREAS AND MET LOOKS TOO COOL IN OTHERS.

NEXT SYSTEM WILL MOVE IN FRI NIGHT INTO SATURDAY. SFC LOW LOOKS TO
TRACK ACROSS THE FA. THICKNESSES SHOW RAIN OR RAIN/SNOW MIX AND
SURFACE TEMPS LOOK TO REMAIN ABOVE FREEZING ACROSS MOST OF THE AREA.
BALDWIN SURFACE P-TYPE PROGS ALSO SHOW MAINLY RAIN. WITH STILL SOME
UNCERTAINTY IN THE PATH...WILL KEEP A RAIN/SNOW MIX FOR NOW FRI
NIGHT AND SATURDAY. DECENT ISENTROPIC LIFT COMBINED WITH SOME
FRONTOGENTICAL FORCING SHOULD LEAD TO LIKELY POPS FRI NIGHT WITH
CHANCE ON SATURDAY.

&&

.IND WATCHES/WARNINGS/ADVISORIES...HIGH WIND WARNING TIL 06Z THU ALL
OF IND CWA.

&&

PUBLIC...CS
AVIATION...JAS
Hazardous weather outlook, Feb 11, 8:40 AM EST, 16 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
840 AM EST WED FEB 11 2009

INZ021-028>031-035>049-051>057-060>065-067>072-120915-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
840 AM EST WED FEB 11 2009

...HIGH WIND WARNING 10 AM TODAY UNTIL 1 AM TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TODAY AND TONIGHT.

GUSTY WIND TO 60 MPH OR HIGHER IS EXPECTED LATER THIS AFTERNOON. WIND
OF THIS STRENGTH CAN CAUSE WIDESPREAD DAMAGE. WITH A SATURATED
GROUND FROM RECENT SNOW MELT AND ADDITIONAL RAINFALL EXPECTED
TREES COULD EASILY BE TOPPLED IN THE STRONG WIND. IN ADDITION TO
TREE DAMAGE...POWER OUTAGES COULD ALSO OCCUR AS LOOSE TREE
BRANCHES AND TREES COULD FALL INTO POWER LINES.

THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. A
SQUALL LINE...WITH DAMAGING WIND...IS EXPECTED TO MOVE THROUGH
CENTRAL INDIANA LATER THIS AFTERNOON. IN ADDITION TO DESTRUCTIVE
WIND...HEAVY RAIN WILL PRODUCE LOCALIZED FLOODING AND LIGHTNING
WILL ALSO BE A HAZARD.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

LOWLAND FLOODING IS EXPECTED TO DEVELOP INTO THE WEEKEND. SEE THE
LATEST HYDROLOGIC STATEMENT FOR MORE DETAILED INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON. SPOTTERS ARE
ENCOURAGED TO REPORT ANY WIND DAMAGE OR WIND GUST SPEEDS TODAY AND
TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

In the hours before

Local storm report, Feb 11, 7:57 PM EST, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
757 PM EST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 PM     NON-TSTM WND GST WEST LAFAYETTE          40.44N 86.91W
02/11/2009  M58 MPH          TIPPECANOE         IN   ASOS

&&

ABROOKS
Local storm report, Feb 11, 7:58 PM EST, 4 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
758 PM EST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 PM     NON-TSTM WND GST SHELBYVILLE             39.52N 85.78W
02/11/2009  M66 MPH          SHELBY             IN   ASOS

&&

ABROOKS
Local storm report, Feb 11, 9:10 PM EST, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
910 PM EST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0755 PM     NON-TSTM WND GST 2 SW FISHERS            39.93N 86.05W
02/11/2009  M61 MPH          HAMILTON           IN   ASOS

            INDY METRO AIRPORT

&&

ABROOKS
Local storm report, Feb 11, 9:12 PM EST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
912 PM EST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     NON-TSTM WND GST KOKOMO                  40.48N 86.13W
02/11/2009  M59 MPH          HOWARD             IN   AWOS

&&

ABROOKS
Local storm report, Feb 11, 9:14 PM EST, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
914 PM EST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0739 PM     NON-TSTM WND GST MUNCIE                  40.20N 85.39W
02/11/2009  M58 MPH          DELAWARE           IN   ASOS

&&

ABROOKS
Local storm report, Feb 11, 9:16 PM EST, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
916 PM EST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0843 PM     NON-TSTM WND DMG MUNCIE                  40.20N 85.39W
02/11/2009                   DELAWARE           IN   PUBLIC

            2 FOOT IN DIAMETER TREE DOWN

&&

SHAINES

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 7:21 PM ESTAreal Flood WarningINDBoone, Carroll, Clinton, Daviess, Greene, Hendricks and 8 more91 days
Feb 11, 7:28 PM ESTAreal Flood WarningINDDelaware, Hamilton, Hancock, Howard, Jackson, Lawrence and 3 more91 days
Feb 11, 10:11 PM ESTRiver Flood WarningINDShelby48 hr
Feb 11, 10:13 PM ESTAreal Flood AdvisoryINDBoone, Carroll, Clay, Clinton, Delaware, Greene and 18 more111 days

Nearby

Wind Advisories in Indiana, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.